MathSciNet Relay Station
MathSciNet bibliographic data
MR1215782 58D05 (58D30 76A02)
Shnirelʹman, A. I. Attainable diffeomorphisms. Geom. Funct. Anal. 3 (1993), no. 3, 279–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement